# SDR DHL9980651C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 SEAT TRACK FS 781 BROKEN TEETH AND SURFACE CORROSION.  CUT OUT DAMAGED SECTIONS.  INSTALLED CARGO TRACK REPAIR PER SRM 53-2-3, N/R 263.
